# SDR IPXA2014053083119

- Difficulty date: May 28, 2014
- Submitted: May 30, 2014
- Operation: Air carrier
- Aircraft: N425UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25370
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT OVER CREW ENTRY DOOR HAS 16 OUT OF 21 BULBS INOPERATIVE.  REPLACED 21 EA LIGHT BULBS & TESTED GOOD IAW AMM 33-51-01-201.
